Delaware, 2013Funnel Cloud in Delaware, September 1, 2013
September 1, 2013 · NWS PHI · 1 event in 1 county or zone
A thunderstorm produced a funnel cloud in southern Delaware during the afternoon of the 1st.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm produced a funnel cloud in southern Delaware during the afternoon of the 1st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 1, 9:35 AM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Sep 1, 9:35 AM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT SUN SEP 1 2013
.SYNOPSIS...
SOUTHERLY WINDS AROUND THE BERMUDA HIGH WILL MAINTAIN WARM, MUGGY
AND SUMMER-LIKE CONDITIONS OVER THE AREA FOR SUNDAY AND MONDAY.
SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS AT TIMES.
THEN A COLD FRONT APPROACHING FROM THE WEST WILL CROSS THE AREA ON
TUESDAY, FOLLOWED BY COOLER AND DRIER HIGH PRESSURE FOR TUESDAY
NIGHT THROUGH THE REMAINDER OF THE WEEK. A RE-ENFORCING COOL FRONT
ON THURSDAY SHOULD HAVE LITTLE OR NO ASSOCIATED PRECIPITATION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE INITIAL SHORT WAVE/VORTICITY IMPULSE HAS PUSHED TO OUR EAST
THIS MORNING. A FEW SHOWERS AND WITH OCCASIONAL LIGHTNING WILL
CONTINUE TO MOVE THROUGH NORTHERN NEW JERSEY THIS MORNING. ONCE
THESE MOVE OUT OF THE AREA AND/OR DISSIPATE, WE SHOULD HAVE A
BREAK IN THE PRECIPITATION FOR A FEW HOURS UNTIL THIS AFTERNOON
WHEN A SECONDARY SHORT WAVE APPROACHES FROM THE WEST.
THERE REMAINS A FAIR AMOUNT OF INSTABILITY ACROSS THE AREA THROUGH
THE DAY, AND WITH THE AMOUNT OF MOISTURE IN THE AIR, EVIDENT FROM
THE HIGH PW VALUES, WE EXPECT SHOWERS AND THUNDERSTORMS TO BEGIN
DEVELOPING LATER IN THE DAY. THAT BEING SAID, THE CONTINUED LACK
OF SHEAR REMAINS THE INHIBITING FACTOR FOR THE LONGEVITY OF THESE
STORMS, SO PULSE IS STILL THE PREFERRED MODE. GIVEN THE WEAKER
FLOW THAT WILL BE IN PLACE, WE EXPECT THE STORMS BE TO SLOWER
MOVERS AND DUMP QUITE A BIT OF WATER WHERE THEY MOVE.
LOW STRATUS REMAINS ACROSS A GOOD PORTION OF THE AREA AND WILL
TAKE A BIT LONGER TO BURN OFF AND SCATTER OUT. THIS SHOULD OCCUR
LATE THIS MORNING INTO THIS AFTERNOON, GIVING WAY TO A FAIR AMOUNT
OF SUNSHINE. ONCE THE SUN COMES OUT, WE SHOULD WARM FAIRLY NICELY
ONCE AGAIN. A BLEND OF THE MET/MAV WAS USED AGAIN THIS MORNING
GIVING WAY TO HIGHS ABOUT 4 TO 5 DEGREES ABOVE NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
CONTINUE TO EXPERIENCE MUCH IN THE SAME AS LAST NIGHT THOUGH
THERE COULD BE SCATTERED CONVECTION IN PLACE AT THE START OF THE
OVERNIGHT PERIOD. BETTER MID-LEVEL IMPULSE CROSSES OVER THE LAKES
TONIGHT AND PEGS A FEW BULLS-EYES ACROSS OUR NORTHERN ZONES IN
TERMS OF CONVECTION AND QPFS. A STRONG FLOW STILL DOES NOT EXIST
ALOFT SO ANY OF THE STORMS THAT DO FORM TONIGHT WILL BE SLOW TO
MOVE THROUGH.
THE LIGHT SOUTHERLY FLOW WILL ONCE AGAIN PRODUCE STRATUS AND FOG
LATE TONIGHT. THIS WILL ALLOW TEMPERATURES TO REMAIN QUITE ELEVATED
AGAIN WITH LOWS DIPPING INTO THE LOW-70S IN A LOT OF SPOTS.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE EXTENDED PERIOD STARTS WITH A SHRTWV TROF DIGGING SEWD THRU
THE GRTLKS ON MONDAY AND THEN ACROSS THE MID- ATLANTIC RGN ON
TUESDAY. THE ASSOCD COLD FRONT WILL EXTEND APPROX FROM THE LOWER
GRTLKS TO THE LOWER OH VLY MONDAY MORNING AND WILL MOVE EWD TO
REACH SOMEWHERE INVOF NJ BY TUESDAY MORNING. THE AMS AHEAD OF THE
FRONT ON MONDAY WILL REMAIN QUITE MOIST AND SHOULD BECOME SMWHAT
UNSTABLE BY MONDAY AFTN...DEPENDING ON HOW MUCH SFC HEATING CAN
OCCUR. FCST MAX TEMPS ARE UPPER 80S TO AROUND 90 AND MAX CAPE IS
FCST AROUND 2000 J/KG. A SFC TROF IS EXPECTED TO DVLP N-S ACROSS
THE FCST AREA ON MONDAY WHICH WILL PROMOTE LOW- LVL CONVERGENCE
AND TSTM DEVELOPMENT. A FEW SVR TSTMS ARE POSSIBLE MONDAY AFTN
INTO THE EVENING...ALTHO THE BIGGER THREAT MAY WELL BE HEAVY RAIN
AND POSSIBLY SOME FLOODING.
ON TUESDAY MORNING THE FRONT SHOULD BE MOVG W TO E ACROSS NJ AND
VCNTY. BECAUSE OF ITS RATHER SLOW MOVEMENT SOME SHRA AND TSRA
ACTIVITY IS EXPECTED TO CONTINUE DURING THE DAY...HWVR POPS SHOULD
BE DIMINISHING W TO E DURING THE DAY WITH HIGHER POPS GENLY S/E OF
PHL AND ALONG THE COASTAL AREAS. EXPECT ALL PRECIP SHOULD BE ENDED
BY LATE TUES AFTN. WITH COOLER AND DRIER AIR MOVING IN BEHIND THE
FRONT...MAX TEMPS ON TUES WILL BE SMWHT LOWER THAN MONDAY...AND WITH
MORE OF A GRADIENT FROM SE TO NW. OVERNIGHT MIN TEMPS TUES NIGHT
WILL BE 10 TO 15 DEG F COOLER AS THE NEW AMS PUSHES IN WITH FULL
FORCE.
THE FORECAST FOR WED AND BEYOND WAS NOT ALTERED MUCH AS IT LOOKS TO
BE DRY WITH NW FLOW ALOFT. ANOTHER COLD FRONT IS FCST TO MOVE ACROSS
THE AREA FROM N TO S ON THURSDAY BUT ATTM IT APPEARS THAT AVAILABLE
MOISTURE WILL BE RATHER SPARSE SO THERE IS NO MENTION OF PRECIP IN
THE FCST.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
THIS MORNING - THIS AFTERNOON...LOW CIGS CONTINUE TO PLAGUE THE
MAJORITY OF THE TAF SITES THIS MORNING AND WILL BE SLOW TO LIFT.
IFR/MVFR ARE IN PLACE FROM RDG-PNE-ACY NORTHWARD; SOUTH OF THIS
LINE, GENERAL VFR CONDITIONS ARE IN PLACE. AS THE SUN SHINES
THROUGH BREAKS IN THE CLOUDS THIS MORNING, IT WILL HELP ERODE THE
LOWER CLOUDS, ALBEIT SLOWLY. WE EXPECT EVERYONE TO BE VFR BY THIS
AFTERNOON, WHEN ADDITIONAL SHOWERS, AND POSSIBLE THUNDERSTORMS ARE
EXPECTED TO DEVELOP.
TONIGHT...WITH NO CHANGE TO THE AIRMASS, THOUGH WINDS SHOULD VEER
MORE TOWARDS THE SOUTH SLIGHTLY SOUTHEAST A BIT MORE LATER
TONIGHT, FOG AND STRATUS SHOULD CONTINUE TO PLAGUE A MAJORITY OF
OUR TERMINALS. THOUGHT IT WAS TOO EARLY TO BRING CONDITIONS DOWN
OVERNIGHT BUT IT WOULD TAKE QUITE A BIT OF DRY AIR TO PUSH IN TO
KEEP CONDITIONS VFR TONIGHT...DO NOT EXPECT THAT TO HAPPEN.
OUTLOOK...
MONDAY AND MONDAY NIGHT...GENERALLY VFR BUT WITH SOME LOCAL
CIG/VSBY RESTRICTIONS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS.
TUESDAY...PREDOMINATELY VFR WITH SOME RESTRICTIONS IN SHOWERS AND
THUNDERSTORMS. SOME RESTRICTIONS DUE TO FOG POSSIBLE EARLY TUESDAY
MORNING.
WEDNESDAY THROUGH THURSDAY...VFR.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND
TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. THIS WILL HELP TO
KEEP SEAS RUNNING AROUND 4 FEET EARLY THIS MORNING BUT AS THE
WINDS BEGIN TO DROP OFF LATER TODAY THE SEAS WILL RELAX A BIT
MORE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN
THIS EVENING AND TONIGHT ACROSS OUR WATERS.
OUTLOOK...
WINDS AND WAVES SHOULD REMAIN BELOW SCA CRITERIA THROUGH THE
COMING WEEK...WITH THE EXCEPTION OF LOCALLY HIGHER WINDS AND SEAS
IN THE VICINITY OF THUNDERSTORMS ON MONDAY AND POSSIBLY TUESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...AMC
NEAR TERM...HEAVENER/ROBERTSON
SHORT TERM...HEAVENER
LONG TERM...AMC
AVIATION...AMC/HEAVENER/ROBERTSON
MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 1, 3:15 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT SUN SEP 1 2013
NJZ001-007>010-012-PAZ054-055-060>062-103-105-020815-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
415 AM EDT SUN SEP 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO
URBAN AND POOR DRAINAGE FLOODING INTO TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ070-071-101-
102-104-106-020815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
415 AM EDT SUN SEP 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ014-024>026-020815-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
415 AM EDT SUN SEP 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-020815-
DELAWARE BEACHES-
415 AM EDT SUN SEP 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-020815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
415 AM EDT SUN SEP 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SOME GUSTY WINDS ARE POSSIBLE IN THUNDERSTORMS, MAINLY ON MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 1, 6:51 AM EST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 AM EDT SUN SEP 1 2013
NJZ009-015-PAZ103>106-011315-
EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-
UPPER BUCKS PA-WESTERN MONTGOMERY PA-
751 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...CENTRAL
MONTGOMERY...HUNTERDON AND NORTHWESTERN MERCER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BUCKS AND
MONTGOMERY COUNTIES AT 747 AM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING EAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. ONE HOUR
RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4051 7478 4040 7473 4033 7477 4023 7505
4018 7554 4021 7555 4026 7541 4058 7527
4061 7520 4059 7519 4068 7506 4071 7472
4064 7473 4062 7470
TFGSpecial weather statement, Sep 1, 8:13 AM EST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 AM EDT SUN SEP 1 2013
NJZ008>010-012-015-011445-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
913 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN MIDDLESEX...NORTHWESTERN
MERCER...SOMERSET...SOUTHEASTERN HUNTERDON AND SOUTHERN MORRIS
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF HUNTERDON COUNTY
AND WAS APPROACHING NORTHWEST MERCER COUNTY AT 908 AM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 15 TO 20 MPH.
THE HEAVY RAIN COULD AFFECT AREAS OF MIDDLESEX COUNTY THAT ALREADY
RECEIVED HEAVY RAIN OVERNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. LOCAL HOURLY
AMOUNTS COULD REACH BETWEEN ONE HALF AND ONE INCH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
THIS OCCURRED IN THE DOYLESTOWN AREA.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4047 7426 4024 7482 4029 7486 4034 7495
4039 7496 4041 7502 4043 7503 4046 7496
4067 7476 4078 7436 4073 7437 4068 7445
4066 7445 4067 7440 4060 7444 4061 7423
4055 7422
TFGFunnel Cloud, Sussex
- When
- September 1, 12:40 PM EST
- Where
- Sussex County, 0.17 mi E of Millville
- Reported by
- Law Enforcement
- Coordinates
- 38.550, -75.117
A thunderstorm produced a funnel cloud that was seen by several eyewitnesses over a corn field near Railway Road and Delaware State Route 26 in Millville. While eyewitness accounts stated that the funnel came close to the ground, no damage was reported.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, September 1 to 30, 2013$22 million · 8 events
- Damaging Winds and Lightning Strike in South Carolina, September 1, 20131 death · 50 kt wind · 3 events
- Wildfire in California, September 1 to 30, 2013$15 million · 1 event
- Drought in Oklahoma, September 1 to 30, 2013$8.0 million · 3 events
- Flash Flooding in Nevada, September 1 to 4, 2013$1.0 million · 5 events
- Drought in Texas, September 1 to 30, 2013$114,000 · 39 events
- Flash Flooding in Arizona, September 1 to 4, 2013$532,000 · 5 events
- Tornado and Flash Flooding in Massachusetts, September 1, 2013$140,000 · EF0 · 10 events
- Hail and Damaging Winds in Arkansas, September 1, 2013$106,000 · 52 kt wind · 12 events
- Hail and Damaging Winds in Missouri, September 1, 2013$126,000 · 1 in hail · 8 events
- Flash Flooding and Debris Flows in Utah, September 1 to 4, 2013$75,000 · 53 kt wind · 13 events
- Flash Flood and Lightning Strike in Rhode Island, September 1, 2013$102,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 477583.